Anyone like the mini pill.?

Lisa - posted on 10/17/2012 ( 1 mom has responded )

5

15

0

I hate the mini pill! I feel that it's making me gain weight and lost my sex drive! Anyone else have this problem?

MOST HELPFUL POSTS

Melanie - posted on 10/20/2012

189

64

18

I've been told by many moms that any birth control with any amount of hormone will make you gain weight. I guess, I don't know for sure. I have only tried Depo since having my girls, and had bad side effects. I started getting chest pains (a rare, but scary, side effect) and really bad headaches. I also noticed that I wasn't losing any weight like I had after the birth of my first child. Sex drive becomes pretty obsolete after kids, in my experience. It just never happens. It's hard to kick out of mom mode and kick into lover mode.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms